Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lilumpkin

DAY 1 on accutane 23/F 20mg x1 normal side affect??

Recommended Posts

well I just started accutane after years of acne. I believe I am on a low dose. 20mg once daily. I feel odd. does anyone else feel nervous on this stuff? i cant sleep either. (why im here) i will be posting daily for a while. my main consern is if this is normal?

Link to comment
Share on other sites

well I just started accutane after years of acne. I believe I am on a low dose. 20mg once daily. I feel odd. does anyone else feel nervous on this stuff? i cant sleep either. (why im here) i will be posting daily for a while. my main consern is if this is normal?

Since it is day 1, maybe you are just anxious/excited/nervous about the new drug. I haven't had any sleep problems. Did have some weird nightmares the other night. You can read my journal to see how I'm doing with it. I'm only 1 week ahead of you, I started last Monday.

Good luck!

Link to comment
Share on other sites

I started off on the same dosage as you about 10 days ago. To be honest, nothing happened and Im still seeing very little side effect. Im going to guess that your problem is mostly psychological. Just chill out and let the drug do its thing. It isnt going to make you go crazy, its just going to clear your acne.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×